# SDR UIEA2016100300796

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 86,325 hours, 14,872 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FIRE WARNING MSG STATUS MSG. APU FIRE LOOP B. APU FIRE LOOP A. BOTTLE LOW APU.APU. ( MEL 49-11-01. GVI APU COMPARTMENT. FOUND STARTER MOTOR SEPERATED FROM GEAR BOX HANGING ON FEEDER CABLES. REMOVED STARTER MOTOR PARTS/ APU DEACTIVATED AS PER MEL 49-11-01. OPENED MDDR 70773 FOR STARTER ON BOARD.  )
